# SDR AALA960866

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 141N5113
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND ON UPPER SURFACE OF FLOOR BEAM, AT STATION 377, HAD CORROSION REMOVED BEYOND SRM LIMITS.  PER MRB 757-846. (M)
